Open Access
Translator Disclaimer
December 2019 Graph equivariant cohomological rigidity for GKM graphs
Matthias Franz, Hitoshi Yamanaka
Proc. Japan Acad. Ser. A Math. Sci. 95(10): 107-110 (December 2019). DOI: 10.3792/pjaa.95.107

Abstract

We formulate the notion of an isomorphism of GKM graphs. We then show that two GKM graphs have isomorphic graph equivariant cohomology algebras if and only if the graphs are isomorphic.

Citation

Download Citation

Matthias Franz. Hitoshi Yamanaka. "Graph equivariant cohomological rigidity for GKM graphs." Proc. Japan Acad. Ser. A Math. Sci. 95 (10) 107 - 110, December 2019. https://doi.org/10.3792/pjaa.95.107

Information

Published: December 2019
First available in Project Euclid: 2 December 2019

zbMATH: 07213569
MathSciNet: MR4038723
Digital Object Identifier: 10.3792/pjaa.95.107

Subjects:
Primary: 55N91
Secondary: 57S15

Keywords: equivariant cohomological rigidity , GKM graph , graph equivariant cohomology

Rights: Copyright © 2019 The Japan Academy

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.95 • No. 10 • December 2019
Back to Top